Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Regular spotting after getting off depo, started pill, now have irregular periods, trying to conceive. Guidance?

hello, my name is Whitni and I was on the depo shot for 2 1/2 years. I never once had a period or spotting while on it. I got my last shot April of 2011. After my 3 months was up, I started bleeding everyday for 9 months. My doctor said that was normal so I thought everything was okay. Here we are in 2013 and my periods are still irregular. I am currently on the pill (ortho tricycle lo) but at the end of this month (January) I ll be done. Me and my husband are wanting to try to have a family again, (we tried in 2012 no luck because of periods) so that s when they put me back on a pill. I need help please. Any advice would help me. We want a baby more than anything.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
based on my experience you suffered from side effects of depo and most of my patients with similar complains improve once i start them on pill.
You will definitely conceive so you dont have to worry.
In addition i usually carry out additional lab investigations like hormone profiles to rule out hormonal in balance,abdominal ultrasound to rule out any abnormalities in the uterus.
Hope i answered your question, will be happy to help you if you have other queries.
Answered: Tue, 29 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor